Wishlist Cart
  • 21%
    origin0
  • 21%
    origin1
Advil PM Liqui-Gels Pain Reliever, 80 Liquid Gels

$24.99 $31.59 (21% off )

$22.49 ($100 over 10% DC)

LINE it!

  • Solubilized Ibuprofen 200mg
  • Pain Reliever
  • For PM and Night use
  • BRAND : Advil
  • Expiration : 07/01/2022
  • Availability : In stock
  • Shipping Weight : 1.0lbs
  • Quantity :
    up
    down
  • Product Description
    • Includes 80 count of Advil PM Liqui-Gels Liquid Filled Capsules
    • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains Don’t let pain get in the way of a restful night’s sleep
    • LIQUID FORM: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form Each capsule combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
    • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
    • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
    • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains Advil PM should not be used by children under 12 Do not take more than 2 pills in 24 hours Read all product labeling prior to use Actual packaging may vary
    Expiration
    07/01/2022
  • Write a Reviews
    Review your recent purchase Share your opinions about the Items that you recently purchased.

Menu
ln
search
TOP
Free Shipping
$49
You have no items in your shopping cart.

Thank you for visiting VITATRA.

  • Destination
  • Language